Share This Article:

Global Behavior of a Nonlinear Difference Equation with Applications

Full-Text HTML XML Download Download as PDF (Size:78KB) PP. 78-81
DOI: 10.4236/ojdm.2012.22014    3,749 Downloads   7,605 Views Citations


In this paper, solutions of difference equation for are investigated, where , are both arbitrary nonzero real numbers. The results are applied to the following difference equation for n=0,1,... .

Cite this paper

D. Zhang, J. Huang, L. Wang and W. Ji, "Global Behavior of a Nonlinear Difference Equation with Applications," Open Journal of Discrete Mathematics, Vol. 2 No. 2, 2012, pp. 78-81. doi: 10.4236/ojdm.2012.22014.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.